# SDR ASAA2013123112276

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 22,355 hours, 6,952 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 902020
- Condition: Failed
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE WITH APU OFF, APU DETECTOR INOPERATIVE LIGHT CAME ON.  THEN APPROXIMATELY ONE MINUTE LATER WENT OFF.  APPROXIMATELY 10 MINUTES LATER APU DETECTOR INOPERATIVE CAME ON AND REMAINED ON.  ACFT GROUNDED.  ORIGINALLY FOUND APU DETECTOR INOPERATIVE LIGHT NOT ON AND NO FAULTS ON ENGINE AND APU FIRE DETECTION CONTROL MODULE.  AFTER CHECKING APU TAILCONE DETECTION LOOP AND TERMINALS FOR SECURITY, FOUND APU DETECTOR INOPERATIVE LIGHT ILLUMINATED AND TAILCONE DECTOR ILLUMINATED ON CONTROL MODULE.  R & R APU TAILCONE DETECTOR ELEMENT AND REMOVED AND REINSTALLED APU OVERHEAT DETECTOR ASSY IAW MM 26-15-01. OPS TEST GOOD IAW 
MM 26-15-00.
